MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

A.I.D.D LONGFORD ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number 07P4820
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased alinity i tsh result for one patient when compared to the result from the main hospital.The sample was repeated, and the result was within normal range.The following data was provided: normal reference range is 0.35 to 4.94 uiu/ml.On (b)(6) 2023, sid: (b)(6), initial result (plasma sample) = < 0.0083 uiu/ml.On (b)(6) 2023, (main hospital; different draw) result = 2.369 uiu/ml.On (b)(6) 2023, sid: (b)(6), recentrifuged and repeated result = 1.3 uiu/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased alinity i tsh result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, labeling review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Ticket search by lot indicates that the reagent lot performs as expected for this product.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot numbers 40260ud00 and complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.The overall performance of alinity i tsh reagents was reviewed using field data from customers worldwide.The median patient result for lot 40260ud00 is comparable with other lots in the field confirming no systemic issue for the lot.Based on this investigation, no systemic issue or deficiency with the alinity i tsh reagent, lot number 40260ud00 was identified.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16263296
Report Number3005094123-2023-00022
Device Sequence Number6066488
Product Code JLW
UDI-Device Identifier00380740131142
UDI-Public00380740131142
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2023
Device Model Number07P4820
Device Catalogue Number07P48-20
Device Lot Number40260UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer03/09/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI21884; ALNTY I PROCESSING MODU, 03R65-01, AI21884
Patient SexUnknown